MathSciNet Relay Station
MathSciNet bibliographic data
MR2470827 42B15
Andersen, Kenneth F.; Mohanty, Parasar Restriction and extension of Fourier multipliers between weighted $L\sp p$ spaces on $\Bbb R\sp n$ and $\Bbb T\sp n$. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1689–1697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement